Survivor Story 212:30/77 – One Month on Celexa, Son Kills Himself.

 

A Survivor Speaks Out

2003

This is Survivor Story number 30.
Total number of stories in current database is 77

9/5/2003

One Month on Celexa, Son Kills Himself

 

Antidepressants

“I believe that CELEXA caused my son to become suicidal. My research into the adverse effects of SSRIs has strengthened that belief.”

My 46 year old son Bob had successfully managed his depression for a number of years with older antidepressants. But in early June, 2001, his psychiatrist prescribed CELEXA, a newer SSRI.

On June 18, my son reported to the psychiatrist that his depression had worsened, but evidently was encouraged to keep taking the drug. On June 28th, 2001, he went to work as usual.

I saw him at 4 that afternoon, and he was not upset or distressed. He went home, and at 5 pm called his wife at her workplace and asked her to pick up a prescription for him on her way home. They discussed where they’d go for dinner that night. But when she arrived home shortly before 6 pm, he was dead.

He’d shot himself in the head. Between 5 and 6 pm that day, something catastrophic occurred in Bob’s brain that created a sudden impulse to kill himself. A man planning to commit suicide within the next hour wouldn’t bother to ask his wife to pick up his prescription. I believe that CELEXA caused my son to become suicidal. My research into the adverse effects of SSRIs has strengthened that belief.

4011-55th Way N #939
St. Petersburg, FL 33709
(727) 384-4610

Mrs. Robert J. Murphy
LouMurphy1@aol.com

139 total views, 1 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories.

Ann Blake-Tracy

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply